MAUDE Adverse Event Report: RESPIRONICS, INC. SIMPLYGO MINI; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. SIMPLYGO MINI; GENERATOR, OXYGEN, PORTABLE
Model Number 1113602
Medical Device Problem Codes Corroded (1131); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
As per work order:received 4/22: black residue in tubing.Air side-blackend.Although there was no reported patient death or serious injury, this complaint is reportable because the reported issue/event could potentially cause or contribute to a death or serious injury if the malfunction were to recur.
 
Additional Manufacturer Narrative
The manufacturer previously reported information in reference to black residue in tubing air side-blackened.The following sections were corrected: complete? the initial complaint should have been filed as a final report.Complete? field has been updated to 'yes' to reflect this.
 
Additional Manufacturer Narrative
The manufacturer previously reported: as per work order: received 4/22: black residue in tubing air side-blackened.Although there was no reported patient death or serious injury, this complaint is reportable because the reported issue/event could potentially cause or contribute to a death or serious injury if the malfunction were to recur.Upon review this report was sent in error.The information of black residue is consistent with environmental issues.This is not a reportable event.Cleaning or replacing the tubing and inlet filter is part of routine maintenance.In addition, there is no evidence that the device malfunctioned in a manner that would be likely to cause or contribute to death or serious injury if it were to recur.This complaint is not reportable to any regulatory agencies.

Brand Name
SIMPLYGO MINI
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key22044508
Report Number2518422-2025-105833
Device Sequence Number15673477
Product Code CAW
UDI-Device Identifier00606959032408
UDI-Public(01)00606959032408
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K111885
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1113602
Device Catalogue Number1113602
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date05/19/2025
Supplement Report FDA Received Date10/28/2025
04/03/2026
Date Device Manufactured09/18/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown